Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking anti-anxiety medicines, have itchy feeling on chest, light headedness and dizziness, no relief with prisolec. Suggestions?

Hello, I m 48 172lbs 5 11 male. 10/23/12 had my first anxiety attack. I now taking 300 mg bupropion , 25mg sertraline . still having having some anxiety issues but my main concern is an itchy feeling in the left side of my chest around my heart area. 2/13/13 Started feeling a little light headed and slightly dizzy. no chest pain just itchy . Went to Urgent Care to be on the safe side.Doc listen to chest ran EKG . (This was third EKG 1 ER, 2nd Family Phys. all looked good) Urgent care Doc Prescibed Prilosec . Have been taking since Wednesday. Still have almost constant itch. Have appointment with family doctor 2/19. Any advise would be greatly appreciated. Thanks, Gary
Asked On : Tue, 19 Feb 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Dec 2014
Hello gmagner65
thanks for your question
For anxiety you are on Burpropion 300 and sertaline 25 mg per day and it is a very nice prescription. Your ECG and other tests are also normal so grossly there is no serious cause.
You has been given Prisolec or omeprazole for chest condition which is a simple OTC antacid drug. As per my opinion you are experiencing psychosomatic features of anxiety itself. There are a lot of features of anxiety like light headedness, feeling heart running, chocking sensation in throat and chest, emptiness feeling in epigastric ares, tremors, sweating etc.
So itchy feeling in chest area is most likely due to anxiety condition.
What I advise you to discuss your family physician about adding some SOS medication apart from regular (bupropion+sertaline). Mediicines such as low dose clonazepam or lorazepam can be used.
Also you can try to learn some techniques as Deep breathing exercises, progressive muscle relaxation techniques, meditation. These are very useful in anxiety. You can take help of you tube
hope i solved your query
take care
kindly rate
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Gustav Gous's  Response
Thank you for your question Gary. This sounds more like a nerve condition in the skin on your chest and not something inside your chest. Conditions that cause peripheral neuropathy should be considered these will include infections like herpes zoster, medication and nerve injuries. Clearly they should reconsider your treatment to address the anxiety you are still suffering. I trust this helps you in finding a solution .
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor